| Model Number |
385108 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd q-syte¿ vial access adapter leaked.The following information was provided by the initial reporter: the vial leaked out medication.
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary since no photos or samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h10.
Event or Problem Description